Format

Send to

Choose Destination
AJR Am J Roentgenol. 1987 Apr;148(4):731-2.

Medication-induced esophagitis: diagnosis by double-contrast esophagography.

Abstract

Although medication-induced esophagitis is recognized more frequently nowadays, reports of associated radiographic findings are limited. Nine cases of esophagitis associated with various medications were evaluated by using double-contrast esophagography. The usual features were several discrete focal ulcerations localized to a short segment of the proximal half of the esophagus. In seven of the cases, the offending medication was an antibiotic. Symptoms resolved in about 4 days after medication was discontinued. Finding characteristic radiologic abnormalities in the appropriate clinical setting may obviate endoscopy.

PMID:
3493654
DOI:
10.2214/ajr.148.4.731
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Atypon
Loading ...
Support Center